# SDR SIMA20140410003

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 23,361 hours, 19,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71282
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT NR 4 EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 BATTERY & CHARGER IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
